# SDR C8G2008F00015

- Difficulty date: August 23, 2008
- Submitted: September 18, 2008
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 20412151101
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FOUND RADAR UNSUITABLE FOR FLIGHT OPERATIONS INTO KNOWN CONVECTIVE ACTIVITY. ON ROTATION WX RADAR DOES NOT STABILIZE REGARDLESS OF PITCH KNOB SELECTION, RADAR SHOWS COMPLETELY COVERS SCREEN. DURING CRUISE RADAR INDICATES FALSE TARGETS ON ALL PITCH SETTINGS.  AC RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSP WAS PERFORMED. REMOVED AND REPLACED NR 2 VERTICAL GYRO, RADAR ANTENNA AND RADAR INDICATOR. OPS CHECKS WERE SATISFACTORY. AC WAS RETURNED TO SERVICE. NO OTHER DEFECTS WERE NOTED. (K)
